Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Computational Methods in Applied Mathematics

Editor-in-Chief: Carstensen, Carsten

Managing Editor: Matus, Piotr

IMPACT FACTOR 2017: 0.658

CiteScore 2017: 1.05

SCImago Journal Rank (SJR) 2017: 1.291
Source Normalized Impact per Paper (SNIP) 2017: 0.893

Mathematical Citation Quotient (MCQ) 2017: 0.76

See all formats and pricing
More options …
Volume 9, Issue 4


A Fourier Pseudospectral Method for Solving Coupled Viscous Burgers Equations

Abdur Rashid
Ahmad Izani Bin Md. Ismail


The Fourier pseudo-spectral method has been studied for a one- dimensional coupled system of viscous Burgers equations. Two test problems with known exact solutions have been selected for this study. In this paper, the rate of con- vergence in time and error analysis of the solution of the first problem has been studied, while the numerical results of the second problem obtained by the present method are compared to those obtained by using the Chebyshev spectral collocation method. The numerical results show that the proposed method outperforms the conventional one in terms of accuracy and convergence rate.

Keywords: Coupled system of viscous Burgers equations; Fourier pseudospectral method

About the article

Received: 2009-06-19

Revised: 2009-08-16

Accepted: 2009-10-26

Published in Print:

Citation Information: Computational Methods in Applied Mathematics Comput. Methods Appl. Math., Volume 9, Issue 4, Pages 412–420, ISSN (Online) 1609-9389, ISSN (Print) 1609-4840, DOI: https://doi.org/10.2478/cmam-2009-0026.

Export Citation

© Institute of Mathematics, NAS of Belarus. This article is distributed under the terms of the Creative Commons Attribution Non-Commercial License, which permits unrestricted non-commercial use, distribution, and reproduction in any medium, provided the original work is properly cited. BY-NC-ND 4.0

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Xinwen Yang, Yao Shu, Shunhua Zhou, Chao He, and Honggui Di
Construction and Building Materials, 2019, Volume 197, Page 559
Soyoon Bak, Philsu Kim, and Dojin Kim
Communications in Nonlinear Science and Numerical Simulation, 2018
Feifei Liu, Yulan Wang, and Shuguang Li
International Journal of Computer Mathematics, 2017, Page 1
Brajesh Kumar Singh and Pramod Kumar
Alexandria Engineering Journal, 2016, Volume 55, Number 4, Page 3331
H.P. Bhatt and A.Q.M. Khaliq
Computer Physics Communications, 2016, Volume 200, Page 117
A. Alias, R. H. J. Grimshaw, and K. R. Khusnutdinova
Chaos: An Interdisciplinary Journal of Nonlinear Science, 2013, Volume 23, Number 2, Page 023121
Hossein Aminikhah
Applied Mathematical Modelling, 2013, Volume 37, Number 8, Page 5979
R. Mokhtari, A. Samadi Toodar, and N.G. Chegini
Communications in Theoretical Physics, 2011, Volume 56, Number 6, Page 1009
Huilin Lai and Changfeng Ma
Physica A: Statistical Mechanics and its Applications, 2014, Volume 395, Page 445
R.K. Mohanty, Weizhong Dai, and Fei Han
Applied Mathematics and Computation, 2015, Volume 256, Page 381
Qianhuan Li, Zhenhua Chai, and Baochang Shi
Applied Mathematics and Computation, 2015, Volume 250, Page 948
R.C. Mittal and Ram Jiwari
International Journal of Numerical Methods for Heat & Fluid Flow, 2012, Volume 22, Number 7, Page 880
R.C. Mittal, Harpreet Kaur, and Vinod Mishra
International Journal of Computer Mathematics, 2015, Volume 92, Number 8, Page 1643
Abdur Rashid, Muhammad Abbas, Ahmad Izani Md. Ismail, and Ahmad Abd Majid
Applied Mathematics and Computation, 2014, Volume 245, Page 372
A.R. Seadawy and K. El-Rashidy
Mathematical and Computer Modelling, 2013, Volume 57, Number 5-6, Page 1371
Maryam Mohammadi and Reza Mokhtari
Mathematical Modelling and Analysis, 2014, Volume 19, Number 2, Page 180
Vineet K. Srivastava, M. Tamsir, Mukesh K. Awasthi, and Sarita Singh
AIP Advances, 2014, Volume 4, Number 3, Page 037119
Manoj Kumar and Sapna Pandit
Computer Physics Communications, 2014, Volume 185, Number 3, Page 809
Mehdi Dehghan, Behzad Nemati Saray, and Mehrdad Lakestani
Mathematical Methods in the Applied Sciences, 2014, Volume 37, Number 6, Page 894
S. Kutluay and Y. Ucar
Mathematical Methods in the Applied Sciences, 2013, Volume 36, Number 17, Page 2403

Comments (0)

Please log in or register to comment.
Log in